# SDR USAA920080306

- Difficulty date: January 14, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Part serial: 0313
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - NR 6033450, LEFT WING INBOARD FORE FLAP, UPPER SURFACE HAS AREA OF DEBOND, WBL 117.5 - WBL 119.5.  REPAIRED LEFT WING INBOARD FORE FLAP, UPPER SURFACE IAW B737 SRM 51-70-10-2R REPAIR 3.
